# SDR DXTA2022051962060

- Difficulty date: May 18, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500371
- Aircraft time: 4,595 hours, 3,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE BROKE OFF COMPLETELY.   CAN NOT SHUT DOOR OR LOCK DOOR FROM OUTSIDE.
